RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 199–200 (Mi umn1475)  

This article is cited in 1 scientific paper (total in 4 paper)

Mathematical Events

Yurii Fedorovich Korobeinik (on his sixtieth birthday)

O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta


Full text: PDF file (207 kB)

English version:
Russian Mathematical Surveys, 1992, 47:5, 215–217

Bibliographic databases:

MSC: 01A70

Citation: O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta, “Yurii Fedorovich Korobeinik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:5(287) (1992), 199–200; Russian Math. Surveys, 47:5 (1992), 215–217

Citation in format AMSBIB
\Bibitem{EpiIliNik92}
\by O.~V.~Epifanov, V.~A.~Il'in, S.~M.~Nikol'skii, A.~M.~Sedletskii, P.~L.~Ul'yanov, M.~N.~Sheremeta
\paper Yurii Fedorovich Korobeinik (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn1475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211842}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..215E}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 215--217
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000964}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300024}


Linking options:
  • http://mi.mathnet.ru/eng/umn1475
  • http://mi.mathnet.ru/eng/umn/v47/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Russian Math. Surveys, 53:3 (1998), 645–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    4. “Yurii Fedorovich Korobeinik (k semidesyatipyatiletiyu so dnya rozhdeniya)”, Vladikavk. matem. zhurn., 7:3 (2005), 3–4  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:257
    Full text:95
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020